Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 30 found articles
 
 
  Biclustering methods for one-mode asymmetric matrices
 
 
Title: Biclustering methods for one-mode asymmetric matrices
Author: Brusco, Michael J.
Doreian, Patrick
Steinley, Douglas
Appeared in: Behavior research methods
Paging: Volume 48 (2015) nr. 2 pages 487-502
Year: 2015
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands